# SDR 08FDEA01474

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA03611
- Condition: Cracked
- Location: Bs 1295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING FLOORBEAM IS CRACKED AT STA 1295 RBL 107 AT THE R-3 DOOR   THRESHOLD.  REPAIRED CRACKED BEAM AT STA 1295 BY SPLICING IN A NEW SECTION IN REF TO EA 8-5310-118482.
